# SDR AALA20130411008

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 61,945 hours, 31,931 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - CREW REPORTED ELECTRICAL ODOR IN CABIN AREA.  EMERGENCY DECLARED FLIGHT RETURNED CLT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED CABIN ODOR CARD 21-96-01 AND REPLACED BOTH WATER SEPARATOR BAGS.  SYSTEM GROUND CHECK NORMAL OPERATION.
